# SDR CALA2022050901179

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 71,976 hours, 25,634 cycles
- System (JASC): 3400 · Navigation System
- Part: Aoa
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Rh
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE RIGHT SIDE AFT OF RADOME. AOA IS MISSING. REMOVED AND REPLACED RIGHT SIDE AOA SENSOR AS PER AMM CORRECTION, COMPLETED PER AMM 34-21-05-400-801 UP TO SUBTASK CORRECTION OF STEP INSTALLED FROM STEP 3G(1) UP TO AND INCLUDING APPLIED SEALANT AROUND THE R/H SIDE AOA SENSOR. PER AMM 34-21-05/401. UP TO STEP G8 SUBTASK 34-21-05-730-003. ANGLE OF 34-21-05-110-001 STEP 5 TASK K6. 3G(K6) 34-21-05-400-801 STEP G5L. ATTACK SYSTEM TEST. TASK 34-21-05-730-801 REQUIRED TO BE ACCOMPLISHED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1175960  SN OFF 5301 SENSOR, ANGLE O  OFF 29-3412-9-0001 5301 ON 29-3412-9-0001 4225 PERFORM TEST OF RIGHT AOA VANE IAW AMM 34-21-05-730-801. OP''S CHECK GOOD.
